# SDR 96FDEA00304

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8R04NN0157
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FOLLOWING TAKEOFF, A-SYS HYD QTY AND PRESS WENT TO 0.  ALL CHECKLIST PROCEDURES WERE FOLLOWED, GEAR WAS MANUALLY CRANKED DOWN, 1 AND 2 FLUID SHUTOFFS WERE CLOSED AND ALTERNATE FLAP WAS TURNED ON.  GROUND PROXIMITY SYSTEM INHIBITED, FLUID SHUTOFF SWITCH WAS OFF 25 MINUTES.  ENG RUNNING +0 PRESS.  REPLACED LT ELEVATOR ACTUATOR PRESS LINE, LEAK CHECK GOOD.  REPLACED NR 1 AND NR 2 ENG HYD PUMPS PER MM 29-11-96, LEAK CHECK GOOD.  SERVICED HYD RESERVOIR, COMPLIED WITH MM 29-11 PER INSTALLATION AND CHECK.
